RAGE Gene Polymorphisms in Patients with Multiple Sclerosis

Tiszlavicz Zoltán László, Gyulai Zsófia, Bencsik Krisztina, Szolnoki Zoltán, Kocsis Ágnes Katalin, Somogyvári Ferenc, Vécsei László, Mándi Yvette: RAGE Gene Polymorphisms in Patients with Multiple Sclerosis.
JOURNAL OF MOLECULAR NEUROSCIENCE, 39 (3). pp. 360-365. ISSN 0895-8696 (2009)

[img] Text
Tiszlavicz_Z._RAGE_gene_u.pdf - Published Version
Korlátozott. Repository staff only

Download (151kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MOLECULAR NEUROSCIENCE
Date: 2009
Volume: 39
Number: 3
Page Range: pp. 360-365
ISSN: 0895-8696
Faculty: Faculty of Medicine
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 1274403
DOI id: https://doi.org/10.1007/s12031-009-9291-7
Date Deposited: 2016. Nov. 17. 17:34
Last Modified: 2016. Nov. 17. 17:34
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9958

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year